# SDR DALA2024101710154

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 58,901 hours, 42,200 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON UPPER SURFACE OF UPPER FIXED GUIDE VANE STA XRS=140.000 RH WING. SUMMARY OF NRC 00010: UPPER SURFACE OF UPPER FIXED GUIDE VANE STA XRS=140.000 RH WING WAS REPAIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR 4 D AND 51-70-02-0G PROCEDURE GENERAL PAR 11. MAINTENANCE REQUIREMENTS WERE VERIFIED AND NO FURTHER ACTION ARE REQUIRED PER B717-200 SRM 57-53-01-2R PROCEDURE 1 REPAIR 1 PAR 4 D STEP 2 A (1) TABLE 201 DAMAGE TOLERANCE INSPECTION REQUIREMENTS METHOD, INITIAL, REPETITIVE, AND REPLACEMENT NOT APPLICABLE. (LP #0613087)
